Uncomplemented function algebras
Wells, Benjamin
Studia Mathematica, Tome 32 (1969), p. 41-46 / Harvested from The Polish Digital Mathematics Library
Publié le : 1969-01-01
EUDML-ID : urn:eudml:doc:217372
@article{bwmeta1.element.bwnjournal-article-smv32i1p5bwm,
     author = {Benjamin Wells},
     title = {Uncomplemented function algebras},
     journal = {Studia Mathematica},
     volume = {32},
     year = {1969},
     pages = {41-46},
     zbl = {0174.18801},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv32i1p5bwm}
}
Wells, Benjamin. Uncomplemented function algebras. Studia Mathematica, Tome 32 (1969) pp. 41-46. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv32i1p5bwm/